Almost 3 weeks in my nipples started getting hard like most of the day.they dont really bother me until I put my harness on at work then its horrible. Just wearing a shirt or coat doesn’t bother me its just when they are rubbed on. When my 8 year old daughter told me she could see my nipples through my shirt I knew it wasnt my imagination. I am only on 50 mg of gel a day, and the only labs I have are from before I started which had my e at 25. Is this normal? Just my body getting used to it and will adjust or am i running into a problem. I am going to start injections next week then wait another 6 weeks to do labs I just wondering if I should tell the Dr i want to do extra labs at this next appointment.
I wonder if this is caused my increased estrogen.
Something that may balance itself out hopefully once my body adjusts. Im pretty sure that i have been low most if not all of my life then the past couple years my numbers just got real bad.
You should get your estrogen levels tested if this does not go away.
Id bet that you are spreading the gel on your chest too close to your nipples. You shouldn’t be getting anywhere near your breasts with testosterone gel.
I have seen this before and the person argued that he wasn’t, then later realized he WAS putting it too close. He had same symptoms as you.
I did read that somewhere and have been trying to stay on my shoulders but sometimes run my finger across the top of my chest like closer to the collarbone. I will have to be more careful and see if it goes away.
That’s Norma. My nipples were hard for 4 weeks. Then it dissapeared. Normal.
They were super perky like 25% more raised and very sensitive. Now it happens once a while after an injection but hasn’t happened in 5 days.